Alert archive / Colorado / Flash Flood Warnings in 2007
Flash Flood Warning 26, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 2, 2007, 8:43 PM MDT for Larimer County, Colorado. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 2, 2007, 8:43 PM MDT (02:43 UTC)
- Expired
- Aug 2, 2007, 11:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Whole counties
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 77 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 8:45 PM MDT | FLASH FLOOD | Fort Collins, CO | 2 FEET WATER OVER THE ROAD AT ELIZABETH AND SHIELDS |
| Aug 2, 8:45 PM MDT | HEAVY RAIN 2.55 | 5 S Fort Collins, CO | |
| Aug 2, 8:50 PM MDT | HEAVY RAIN 5.31 | 3 Ssw Fort Collins, CO | PAST 2 1/2 HOURS |
| Aug 2, 9:00 PM MDT | HEAVY RAIN 2.18 | 4 Se Fort Collins, CO | PAST 135 MINUTES |
| Aug 2, 9:00 PM MDT | HEAVY RAIN 3.1 | 3 Sw Fort Collins, CO | PAST 135 MINUTES |
| Aug 2, 9:02 PM MDT | HEAVY RAIN 2.51 | 5 S Fort Collins, CO | PAST 2 HOURS |
| Aug 2, 9:20 PM MDT | HEAVY RAIN 2 | 4 Nw Wellington, CO | PAST TWO AND ONE HALF HOURS |
| Aug 2, 9:30 PM MDT | FLASH FLOOD | Fort Collins, CO | SPRING CREEK EAST OF LEMAY OUT OF ITS BANKS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 777 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 030246 FFWBOU COC069-030545- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 843 PM MDT THU AUG 2 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EAST CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO * UNTIL 1145 PM MDT * AT 843 PM MDT...FLASH FLOODING CONTINUED FROM A THUNDERSTORM OVER FORT COLLINS AND TIMNATH. THIS STORM WAS MOVING NORTHEAST AT 5 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMNATH AND FORT COLLINS. THE CITY OF FORT COLLINS REPORTS WIDESPREAD FLOODING OF STREETS AND BASEMENTS THROUGHOUT THE CITY WITH THE WORST IMPACT IN THE SOUTH PART OF FORT COLLINS. MANY ROADS ARE BLOCKED AND THE CITY REPORTS THE FLOODING IS EXCEEDING THE 100 YEAR FLOOD. RESIDENTS ARE URGE TO EVACUATE BASEMENTS AND TO NOT DRIVE THROUGH FLOOD WATERS. ONE PARTICULAR AREA OF CONCERN IS THE PARAGON POINT NEIGHBORHOOD ALONG FOSSIL CREEK WHERE FLOODING CAN BE EXPECTED. AUTOMATED RAIN GAUGES INDICATE THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN OVER SOUTHWEST FORT COLLINS IN THE LAST TWO HOURS. THE REST OF THE CITY HAS RECEIVED 1 TO 2 INCHES OF RAINFALL. THE HEAVIEST RAIN HAS BEEN IN THE AREA SOUTH OF HORSETOOTH ROAD AND WEST OF COLLEGE AVENUE. FLOODING FROM THIS STORM WILL MOVE DOWNSTREAM ALONG DRAINAGE CHANNELS TO THE EAST...IN AREAS SOUTH OF HORSETOOTH ROAD AND ESPECIALLY ALONG FOSSIL CREEK. THE RAIN IS DECREASING OVER THE CITY FROM SOUTH TO NORTH...BUT FLOODING WILL CONTINUE FOR AT LEAST THE NEXT HOUR OR TWO. IN SOME AREAS THE FLOODING WILL CONTINUE TO WORSEN AS WATER MOVES DOWNSTREAM. LAT...LON 4045 10520 4045 10494 4066 10494 4065 10510 $$ GIMMESTAD
3 follow-up statements
000 WGUS75 KBOU 030359 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 953 PM MDT THU AUG 2 2007 COC069-030545- LARIMER CO- 953 PM MDT THU AUG 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR EAST CENTRAL LARIMER COUNTY... AT 953 PM MDT...FLASH FLOODING CONTINUED IN THE FORT COLLINS AREA. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMNATH AND FORT COLLINS. NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS THAT PRODUCED THE FLOODING HAD MOVED INTO WELD COUNTY...WITH ONLY LIGHT RAIN SHOWERS CONTINUING IN THE FORT COLLINS AREA. THE CITY OF FORT COLLINS REPORTED THAT STREET FLOODING WAS CONTINUING IN MANY LOCATIONS BUT WAS BEGINNING TO DIMINISH. SPRING CREEK WAS REPORTED OUT OF ITS BANKS IN THE EAST PART OF THE CITY...AS WELL AS FOSSIL CREEK IN THE SOUTHERN PART OF THE CITY. AUTOMATED RAIN GAUGES INDICATE THAT 3 TO 5 INCHES OF RAIN FELL OVER SOUTHWEST FORT COLLINS BETWEEN 600 PM AND 900 PM. THE REST OF THE CITY RECEIVED 2 TO 3 INCHES OF RAINFALL. THE HEAVIEST RAIN HAS BEEN IN THE AREA SOUTH OF HORSETOOTH ROAD AND WEST OF COLLEGE AVENUE. FLOODING FROM THIS STORM WILL CONTINUE TO MOVE DOWNSTREAM ALONG DRAINAGE CHANNELS TO THE EAST. THE CITY OF FORT COLLINS AND THE NATIONAL WEATHER SERVICE URGE YOU TO STAY OUT OF FLOODED AREAS MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS AREAS WHERE WATER COVERS THE ROADWAY. OBEY POSTED ROAD CLOSURES. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER CLIMB TO HIGHER GROUND. LAT...LON 4045 10520 4045 10494 4066 10494 4065 10510 $$ GIMMESTAD
000 WGUS75 KBOU 030502 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1055 PM MDT THU AUG 2 2007 COC069-030545- LARIMER CO- 1055 PM MDT THU AUG 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR EAST CENTRAL LARIMER COUNTY... AT 1055 PM MDT...FLOODING CONTINUED IN THE FORT COLLINS AREA. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMNATH AND FORT COLLINS. THE CITY OF FORT COLLINS REPORTED THAT STREET FLOODING CONTINUED TO SUBSIDE AND LARGER STREAMS SUCH AS SPRING CREEK AND FOSSIL CREEK WERE CRESTING OR FALLING. SOME FLOODING OF LOW LYING AREAS CONTINUED. ONLY SCATTERED LIGHT RAIN SHOWERS CONTINUED IN THE FORT COLLINS AREA AND FLOOD WATERS SHOULD CONTINUE TO SUBSIDE OVER THE NEXT HOUR. REMAINING FLOOD WATERS STILL PRESENT A THREAT. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DO NOT DROWN. LAT...LON 4045 10520 4045 10494 4066 10494 4065 10510 $$ GIMMESTAD
000 WGUS75 KBOU 030556 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1139 PM MDT THU AUG 2 2007 COC069-030549- LARIMER CO- 1139 PM MDT THU AUG 2 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED MDT FOR EAST CENTRAL LARIMER COUNTY... THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA AND FLOOD WATERS CONTINUE TO SUBSIDE ACROSS FORT COLLINS. THERE STILL MAY BE SOME MINOR FLOODING IN LOW LYING AREAS AND ALONG SMALL CREEKS. LARIMER COUNTY OFFICIALS INDICATED THERE IS STILL SOME MINOR FLOODING NEAR HIGHWAY 14 AND INTERSTATE 25...AND ANOTHER AREA ON TRILBY ROAD...EAST OF LEMAY. EARLIER THIS EVENING...AUTOMATED RAIN GAUGES INDICATE THAT 3 TO 5 INCHES OF RAIN FELL OVER SOUTHWEST FORT COLLINS BETWEEN 600 PM AND 900 PM. THE REST OF THE CITY RECEIVED 2 TO 3 INCHES OF RAINFALL. THE HEAVIEST RAIN HAS BEEN IN THE AREA SOUTH OF HORSETOOTH ROAD AND WEST OF COLLEGE AVENUE. MOTORISTS ARE STILL URGED TO EXERCISE CAUTION IN DRIVING AROUND FORT COLLINS TONIGHT. DO NOT ATTEMPT TO CROSS AREAS WHERE WATER COVERS THE ROADWAY. OBEY POSTED ROAD CLOSURES. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. LAT...LON 4045 10520 4045 10494 4066 10494 4065 10510 $$ SWE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:00 PM MDT, 5 hours 43 minutes earlier.
Area forecast discussion, Aug 2, 3:00 PM MDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT THU AUG 02 2007 .SHORT TERM...PLENTY OF LOW LEVEL MOISTURE ON THE PLAINS BEHIND YESTERDAYS FRONT WITH DEWPOINTS ONLY DROPPING INTO THE MID TO UPPER 50S THIS AFTERNOON TO LOWER 60S FARTHER EAST. COOLER TEMPERATURES THOUGH ARE ALSO IN PLACE AND THIS HAS KEPT MOST OF THE PLAINS CAPPED SO FAR EXCEPT FOR AN AREA OF CONVERGENCE ALONG THE PALMER DIVIDE. IT MAY REMAIN TOO COOL FOR CONVECTION TO DEVELOP OVER THE MORE EASTERN PLAINS...BUT STORMS FROM ELSEWHERE COULD MOVE IN EVEN AFTER DARK. FLOW IS BECOMING MORE SELY AND INCREASING AND THE NAM SHOWS PRETTY BRISK SE FLOW OVERNIGHT WHICH COULD SUPPORT SOME STORMS WELL INTO THE NIGHT ON THE PLAINS THAT MOVE IN FROM THE WEST. THE UPPER LEVEL FLOW IS MORE FAVORABLE TODAY FOR STORMS TO MOVE TO THE EAST AS THE UPPER LEVEL RIDGE HAS SHIFTED SLIGHTLY EAST AND SOUTH. SO WITH STORMS DEVELOPING NOW IN THE MOUNTAINS IN THE MONSOON MOISTURE THESE ARE EXPECTED TO EVENTUALLY PUSH OFF/REDEVELOP EASTWARD INTO THE URBAN CORRIDOR OVER THE NEXT FEW HOURS. SO FAR STORMS ARE MOVING FROM THE SOUTHWEST BUT HAVE WEEKEND AS THEY COME OFF THE FOOTHILLS WITH THE LOWER LEVEL AIR STILL TOO STABLE. TEMPERATURES HAVE WARMED INTO THE LOW 80S WHICH SHOULD BE GETTING CLOSER TO SUPPORTING STORMS OFF THE FOOTHILLS. LATEST ACARS SOUNDINGS HEADING EAST INDICATE A SLIGHT COOLING WHERE THE CAP NEAR 700 MB WAS BUT AN INCREASE IN THE HIGHER LEVEL TEMPS AND THIS MAY BE WHAT IS ALSO KEEPING THINGS DOWN. BUT WITH MOISTURE HOLDING (GPS PRECIPITABLE WATER INSTRUMENT IN BOULDER HAS SHOWN PRECIPITABLE WATER INCREASING ALL DAY WITH OVER 1.3 INCHES NOW) WOULD HAVE TO THINK STORMS HAVE A DECENT CHANCE OF GETTING ONTO THE PLAINS. PROBABLY THE 40 PERCENT POPS CURRENTLY IN THE FORECAST FOR THIS EVENING WILL SUFFICE. GIVEN SOME UNCERTAINTIES WILL HOLD OFF ON HOISTING ANY FLASH FLOOD WATCH AT THIS TIME BUT CERTAINLY AT LEAST BRIEF HEAVY RAINS COULD BE PRODUCED BY SOME STORMS. TOMORROW THE FLOW BECOMES EVEN MORE WESTERLY ALOFT AND THE MAIN MOISTURE PLUME CENTERS OVER THE MOUNTAINS SO STORMS SHOULD BE ABLE TO EASILY MOVE OFF THE HIGHER TERRAIN. TEMPERATURES ARE ALSO EXPECTED TO REBOUND BUT THE AMOUNT OF LOW LEVEL MOISTURE AND THE CAP STRENGTH WILL BE THE UNCERTAINTIES. PRETTY MUCH KEPT THE CURRENT FORECAST WHICH INDICATES BEST CHANCE ON THE PLAINS AS YOU MOVE CLOSER TO THE FOOTHILLS WITH A CAP HOLDING THINGS DOWN FARTHER EAST. .LONG TERM...HOPE REMAINS ALIVE FOR THOSE OF US STILL WISHING FOR SOME BENEFICIAL RAINFALL. HOT MID-UPPER LEVEL TEMPERATURES AT THE CORE OF THE MEAN HIGH PRES RIDGE ALOFT NOW WOBBLING OVER THE STATE STILL PROGGED BY THE VARIOUS MODELS AT OUR DISPOSAL TO SHIFT E-SEWRD OVER THE NEXT FEW DAYS. THIS E-SEWRD DISPLACEMENT WILL ALLOW A SIMILAR SHIFT IN THE SUBTROPICAL MOISTURE PLUME CURRENTLY TO OUR WEST...BUT IT NOW APPEARS NOT UNTIL LATE IN THE WEEKEND. EVEN SO A SLIGHT SHIFT IN TH RIDGE RESULTS IN SLIGHT COOLING ALOFT ON SATURDAY. AT LOWER LEVELS...WIND/TEMPERATURE/PRESSURE FIELDS SHOW A WEAK FRONTAL BNDRY SLIDING SWRD ACROSS THE NERN PLAINS SATURDAY MORNING. DO NOT SEE MUCH COOLING WITH ITS PASSAGE...BUT DEWPT AND THETA-E FIELDS INDICATE A STEADY REDUCTION IN LOW-LEVEL MOISTURE BEHIND THE FRONT THROUGH THE DAY. HOWEVER FORECAST SOUNDINGS AND SPATIAL CROSS SECTIONS STILL INDICATE ADEQUATE MOISTURE...AND STEEP ENOUGH LAPSE RATES TO GENERATE SCATTERED T-STORMS IN THE HIGH COUNTRY AND FOOTHILLS AND ISOLATED TO WDLY SCATTERED STORMS ON THE PALMER DVD AND NEARBY PLAINS DURING THE AFTERNOON AND EVENING. POST-FRONTAL ENVIRONMENT FARTHER OUT ACROSS THE NERN PLAINS APPEARS TOO STABLE FOR ANY T-STORMS DVLPMNT. EXPECT TEMPERATURES ON SATURDAY TO BE ABOUT THE SAME AS THE DAY BEFORE EVEN WITH THE WEAK FRONTAL PASSAGE. BY SUNDAY...WITH THE MONSOONAL MOISTURE PLUME INCHING CLOSER TO THE FRONT RANGE...CHANCES FOR MEASURABLE PRECIPITATION SHOULD GO UP. MODELS SHOW THE PREVIOUS DAYS FRONTAL BNDRY STALLING OUT SOMEWHERE ACRS SERN COLORADO. MODELS SHOW SELY LOW-LEVEL FLOW DVLPG ON THE PLAINS DURING THE MORNING WHICH ADVECTS HIGHER THETA-E AIR UP FM SERN COLORADO/SWRN KANSAS DURING THE DAY. AS A RESULT SFC BASED CAPES BY AFTERNOON IN THE 1500-2500 J/KG JUST EAST OF THE I-25 URBAN CORRIDOR. FURTHERMORE MODELS HINT AT A WEAK DISTURBANCE NEAR 500MB WHICH THEY SHOW PASSING OVER THE AREA AROUND 00Z/MONDAY. FOR THESE REASONS...HAVE RAISED PRECIP CHANCES ALL AREAS...ESPLY DURING THE EVENING HOURS. AS FOR TEMPERATURES...SLIGHT MODERATION IN THE POST FRONTAL ENVIRONMENT SHOULD EQUATE TO A 1-3F WARMUP IN DAYTIME SFC TEMPERATURES. BY MONDAY...MODELS SHOW THE BACK EDGE OF THE SUBTROPICAL MOISTURE PLUME PASSING OVER THE AREA. EMBEDDED WITHIN THIS FLOW MODELS SHOW A WELL PRONOUNCED MID-LEVEL SHORTWAVE TROUGH AND VORT MAXIMA. TIMING THEIR ARRIVAL ALWAYS A BIG CHALLENGE. BUT SHOULD THIS FEATURE ARRIVE AS PROGGED BY THE GFS...SOMETIME LATE AFTERNOON OR EVENING...COULD SEE THE BEST CHANCE FOR SIGNIFICANT RAINFALL ACROSS THE CWFA...MAYBE A BIT TOO MUCH RAIN IN SOME AREAS. OF COURSE TIMING THESE FEATURES THIS FAR OUT IS ALWAYS A REAL CHALLENGE. FOR THAT REASON WILL REFRAIN FROM MAKING TOO MANY CHANGES TO THE PREVIOUS FCST PACKAGE. JUST SOMETHING TO KEEP IN MIND. FOR THE REMAINDER OF THE EXTENDED PERIOD...WITH THE MEAN UPPER RIDGE MAKING SLOW WWRD PROGRESS BACK OVER THE CNTRL/SRN ROCKY MTN REGION BY MIDWEEK...SHOULD SEE A GRADUAL REDUCTION IN STORM COVERAGE AS WELL AS A SLIGHT INCREASE IN TEMPERATURES EACH DAY. && .AVIATION...LIKELY TRW HIGHER TERRAIN AND SCT TRW LOWER TERRAIN THROUGH 06Z. SOME STORMS COULD LINGER LATER.S MVFR CONDITONS CIGS/VSBYS POSSIBLE WITH PASSING TSRA THUR PRD. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SZOKE/BAKER
Hazardous weather outlook, Aug 2, 11:05 AM MDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT THU AUG 02 2007 COZ030>051-031200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT THU AUG 02 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT MOISTURE HAS INCREASED TODAY AT LOW LEVELS WITH EASTERLY FLOW. TEMPERATURES THOUGH WILL BE COOLER THAN YESTERDAY AND THIS WILL KEEP THE ATMOSPHERE CAPPED FOR AWHILE. THE CAP SHOULD BE ABLE TO BREAK IN THE MOUNTAINS AND FOOTHILLS AS THERE IS BETTER HEATING IN THESE AREAS...SO THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON. THESE STORMS ARE EXPECTED TO DRIFT EASTWARD OFF THE FOOTHILLS AS THERE IS A LITTLE MORE WESTERLY FLOW AT HIGHER LEVELS TODAY. THIS SHOULD BRING THUNDERSTORMS INTO THE URBAN CORRIDOR BY ABOUT 2PM BUT CONTINUING INTO THE EVENING. FARTHER EAST STORMS SHOULD BE MORE SCATTERED AND DEVELOP LATER BUT COULD PERSIST WELL INTO THE NIGHT. STORMS THAT DO DEVELOP TODAY COULD PRODUCE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY NEXT WEEK AS A PLUME OF QUITE MOIST AND UNSTABLE AIR HANGS OVER THE REGION. SOME OF THESE STORMS LATE IN THE DAY MAY PRODUCE LOCALLY HEAVY RAINFALL...MAINLY OVER AND NEAR THE MOUNTAINS. THEN LOOK FOR A RETURN TO SOMEWHAT DRIER AND WARMER CONDITIONS BY TUESDAY AS THE HIGH PRESSURE RIDGE ALOFT SHIFTS BACK OVER COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D/L/SZOKE/BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:17 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Aug 2, 11:13 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| Aug 3, 11:00 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 6 more | 10 hr |
Nearby
Flash Flood Warnings in Colorado, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.